In this paper, we investigate the determining of meromorphic functions when two differential polynomials share a set of the roots of unity. Our results extended some results of Yang and Hua, Bhoosnurmath, Dyavanal, Lahiri and Sinha.
This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.02-2018.301
The current pdf replaces the original pdf file, first available on 5 April 2022. The new version corrects the DOI prefix to read 10.32513.
"Uniqueness problem for meromorphic functions when two differential polynomials share a set of roots of unity." Adv. Studies: Euro-Tbilisi Math. J. 15 (1) 39 - 51, March 2022. https://doi.org/10.32513/asetmj/19322008203